Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 712321, 14 pages
Research Article

Decomposition Formulas for Triple -Hypergeometric Functions

Department of Mathematics, Uppsala University, P.O. Box 480, SE-751 06 Uppsala, Sweden

Received 11 November 2013; Accepted 31 December 2013; Published 15 May 2014

Academic Editor: R. Yuster

Copyright © 2014 Thomas Ernst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Ernst, “Decomposition Formulas for Triple -Hypergeometric Functions,” International Journal of Combinatorics, vol. 2014, Article ID 712321, 14 pages, 2014.